On the expected payoff and true probability of European options

Shackleton, M B and Wojakowski, R M (2001) On the expected payoff and true probability of European options. Applied Economics Letters, 8 (4). pp. 269-271. ISSN 1350-4851

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Applied Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43216
Deposited By:
Deposited On:
11 Jul 2011 17:55
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Nov 2020 01:31